# SDR CA960126010

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Leaking
- Location: Eng Fcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BEARING LEAKING BLUE GREASE AND FEELS ROUGH.
